Title

All Solutions of the Yang-Baxter-Like Matrix Equation When A3 = A

Document Type

Article

Publication Date

1-1-2019

Department

Mathematics

School

Mathematics and Natural Sciences

Abstract

Let A be a square matrix satisfying A3 = A. We find all solutions of the Yang-Baxter matrix equation AXA = XAX, based on our previous result on all the solutions of the same equation for a matrix A such that A2 = I.

Publication Title

Journal of Applied Analysis & Computation

Volume

9

Issue

3

First Page

1022

Last Page

1031

Find in your library

Share

COinS